# SDR AALA202406244157

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 42,905 hours, 17,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: UNKNOWN
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THAT FRONT SERVICE DOOR GIRT BAR IS MISSING RED HEATSHRINK COLLAR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
